American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47H05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 89 found      Go to page: 1 2 3

[31] Jingxian Sun and Xi'an Xu. Decreasing flow invariant sets and fixed points of quasimonotone increasing operators. Proc. Amer. Math. Soc. 129 (2001) 2663-2669. MR 1838790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Gu Feng. Iteration processes for approximating fixed points of operators of monotone type. Proc. Amer. Math. Soc. 129 (2001) 2293-2300. MR 1823912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] S. S. Chang. Some results for asymptotically pseudo-contractive mappings and asymptotically nonexpansive mappings. Proc. Amer. Math. Soc. 129 (2001) 845-853. MR 1802003.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] C. E. Chidume and Chika Moore. Fixed point iteration for pseudocontractive maps. Proc. Amer. Math. Soc. 127 (1999) 1163-1170. MR 1625729.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Athanassios G. Kartsatos. On the connection between the existence of zeros and the asymptotic behavior of resolvents of maximal monotone operators in reflexive Banach spaces. Trans. Amer. Math. Soc. 350 (1998) 3967-3987. MR 1443880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Mohammad S. R. Chowdhury and Kok-Keong Tan. Applications of pseudo-monotone operators with some kind of upper semicontinuity in generalized quasi-variational inequalities on non-compact sets. Proc. Amer. Math. Soc. 126 (1998) 2957-2968. MR 1459115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] S. Simons. Pairs of monotone operators. Trans. Amer. Math. Soc. 350 (1998) 2973-2980. MR 1458312.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] S. Simons. Sum theorems for monotone operators and convex functions. Trans. Amer. Math. Soc. 350 (1998) 2953-2972. MR 1443892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Kazufumi Ito and Franz Kappel. The Trotter-Kato theorem and approximation of PDEs. Math. Comp. 67 (1998) 21-44. MR 1443120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Naoki Shioji. Existence of periodic solutions for nonlinear evolution equations with pseudo monotone operators. Proc. Amer. Math. Soc. 125 (1997) 2921-2929. MR 1402888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Athanassios G. Kartsatos. An invariance of domain result for multi-valued maximal monotone operators whose domains do not necessarily contain any open sets. Proc. Amer. Math. Soc. 125 (1997) 1469-1478. MR 1371130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Walter Roth. Integral type linear functionals on ordered cones. Trans. Amer. Math. Soc. 348 (1996) 5065-5085. MR 1401784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Hassan Riahi. On the range of the sum of monotone operators in general Banach spaces. Proc. Amer. Math. Soc. 124 (1996) 3333-3338. MR 1322938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Michal Feckan. On the existence of solutions of nonlinear equations. Proc. Amer. Math. Soc. 124 (1996) 1733-1742. MR 1327010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Norimichi Hirano and A. K. Kalinde. On perturbations of M-accretive operators in Banach spaces. Proc. Amer. Math. Soc. 124 (1996) 1183-1190. MR 1301029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Zhengyuan Guan and Athanassios G. Kartsatos. Ranges of perturbed maximal monotone and $m$-accretive operators in Banach spaces . Trans. Amer. Math. Soc. 347 (1995) 2403-2435. MR 1297527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Shou Chuan Hu and Nikolaos S. Papageorgiou. Generalizations of Browder's degree theory . Trans. Amer. Math. Soc. 347 (1995) 233-259. MR 1284911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Sudarsan Nanda. On a complementarity problem in Banach space . Proc. Amer. Math. Soc. 121 (1994) 1203-1205. MR 1216822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Zhengyuan Guan. Solvability of semilinear equations with compact perturbations of operators of monotone type . Proc. Amer. Math. Soc. 121 (1994) 93-102. MR 1174492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] Libor Veselý. A connectedness property of maximal monotone operators and its application to approximation theory . Proc. Amer. Math. Soc. 115 (1992) 663-667. MR 1095227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Sabina Schmidt. Fixed points for discontinuous quasi-monotone maps in sequence spaces . Proc. Amer. Math. Soc. 115 (1992) 361-363. MR 1081098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Makoto Shimizu. On an extension of Minty's theorem . Proc. Amer. Math. Soc. 114 (1992) 949-954. MR 1079708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Andrei Verona and Maria Elena Verona. Locally efficient monotone operators . Proc. Amer. Math. Soc. 109 (1990) 195-204. MR 1012939.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Nobuyuki Kato. On the second derivatives of convex functions on Hilbert spaces . Proc. Amer. Math. Soc. 106 (1989) 697-705. MR 960646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] J. Frerking and U. Westphal. On a property of metric projections onto closed subsets of Hilbert spaces . Proc. Amer. Math. Soc. 105 (1989) 644-651. MR 946636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Shou Chuan Hu. Fixed points for discontinuous quasi-monotone maps in ${\bf R}\sp n$ . Proc. Amer. Math. Soc. 104 (1988) 1111-1114. MR 937846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Kazuo Kido. Strong convergence of resolvents of monotone operators in Banach spaces . Proc. Amer. Math. Soc. 103 (1988) 755-758. MR 947652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Jonathan E. Spingarn. Submonotone subdifferentials of Lipschitz functions . Trans. Amer. Math. Soc. 264 (1981) 77-89. MR 597868.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Norimichi Hirano and Wataru Takahashi. Existence theorems on unbounded sets in Banach spaces . Proc. Amer. Math. Soc. 80 (1980) 647-650. MR 587945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Gudmundur Vigfússon. The queer differential equations for adiabatic compression of plasma. Bull. Amer. Math. Soc. 1 (1979) 778-781. MR 537631.
Abstract, references, and article information   
View Article: PDF


Results: 31 to 60 of 89 found      Go to page: 1 2 3